Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have watery eyes and slight headache. I am on thyroid tablets and diabetic medication

I have watery eyes, for the past few weeks I have been feeling tired a lot and had bad neuralgia pain when i flew in a plane 3 weeks ago. Maybe it started then ? I have a slight headache most of the time, mainly at the top of neck and top of head. I am on Thyroid tablets and diabetic medication and am 55 years, peri menopause. Thankyou
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum,
Have you been diagnosed of neuralgia before? Do you get the facial pain when you are exposed to cold climate/water? Could you please tell us about your diabetic status?
Take care

Dr. Naveen Kumar
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor